# SDR CALA2020050900944

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 58530030028
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE,SHOW SIGNS OF UPPER SURFACE CORROSION AT RT DOOR SILL INB FLOOR SUPPORT BETWEEN B.S. 927.0 AND B.S.998.5 RBL64.0 APROX.(MKD 26-021) REF. AAR N/R:90238492 GENERATED REMOVED CORROSION AT AFT PASSENGER COMPT. RT DOOR SILL I/B FLOOR 51-10-02.REMOVED AND REPLACED INNER CHORD BETWEEN STA 887 AND 1016 RBL64 IAW B737-800 SRM 51-40-02. REF. AAR N/R:90238492 SUPPORT (INNER CHORD) AND FOUND BEYOND LIMITS IAW B737-800 SRM INSPECTED WORK ACCOMPLISHED
